# SDR SWAA2017072515268

- Difficulty date: June 27, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A23024A
- Condition: Chafed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER CHAFED AT AFT SIDE ADJACENT TO VIEWING WINDOW.  REPAIRED COVER PER EA.
